# SDR GTIA2017031401828

- Difficulty date: March 14, 2017
- Submitted: March 19, 2017
- Operation: Air carrier
- Aircraft: N615NK
- Make and model: Airbus A320-232
- Aircraft serial: 5159
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Galley
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FA REPORTED THE SMELL OF SMOKE IN AFT GALLEY WHILE PASSING 11,000 FT DURING LANDING. OPERATED PACK 1 & 2 TO HOT.  REMOVED AFT COFFEE MAKER.  NO SMELL OF SMOKE OR FOUL ODOR DETECTED.  REINSTALLED COFFEE MAKER IAW M/M 21-51-00PB501.  NOTED STRONG ODOR EMITTING FROM AFT COFFEE MAKER.  REF: 2028932-2.
